# SDR CA981214005

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4204200
- Condition: Cracked
- Location: Rt Mlg
- Part time: 15,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAIN LANDING GEAR WOULD NOT LOCK UP DURING RETRACTION TESTS AT A ROUTINE EVENT NR 4 INSPECTION.  THE ARM THAT CONNECTED DIRECTLY TO PISTON ACTUATOR WAS FOUND CRACKED.
